# SDR P5CA9600616

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Holes
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU CHANGE FOUND 2 HOLES THROUGH SKIN ON LEFT APU ACCESS DOOR.  REPAIRED PER BOEING SRM 51-40-02.
